AMS eContent Search Results
Matches for: msc=(11J71) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Ernie Croot, Neil Lyall and Alex Rice. A purely combinatorial approach to simultaneous polynomial recurrence modulo 1. Proc. Amer. Math. Soc. 143 (2015) 3231-3238.
Abstract, references, and article information   
View Article: PDF

[2] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc. 143 (2015) 4791-4796. MR 3391036.
Abstract, references, and article information   
View Article: PDF

[3] Daniel El-Baz, Jens Marklof and Ilya Vinogradov. The two-point correlation function of the fractional parts of $\sqrt{n}$ is Poisson. Proc. Amer. Math. Soc. 143 (2015) 2815-2828.
Abstract, references, and article information   
View Article: PDF

[4] Jean-Marie De Koninck and Imre Kátai. Multidimensional Sequences Uniformly Distributed Modulo 1 Created from Normal Numbers. Contemporary Mathematics 655 (2015) 77-82.
Book volume table of contents   
View Article: PDF

[5] Avraham Bourla. Symmetry in the sequence of approximation coefficients. Proc. Amer. Math. Soc. 141 (2013) 3681-3688.
Abstract, references, and article information   
View Article: PDF

[6] Jimi L. Truelsen. Effective equidistribution of the real part of orbits on hyperbolic surfaces. Proc. Amer. Math. Soc. 141 (2013) 505-514. MR 2996954.
Abstract, references, and article information   
View Article: PDF

[7] Michael Boshernitzan and David Ralston. Continued fractions and heavy sequences. Proc. Amer. Math. Soc. 137 (2009) 3177-3185. MR 2515388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yann Bugeaud. On sequences $(a_n \xi )_{n \ge 1}$ converging modulo $1$. Proc. Amer. Math. Soc. 137 (2009) 2609-2612. MR 2497472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Florin P. Boca and Alexandru Zaharescu. On the correlations of directions in the Euclidean plane. Trans. Amer. Math. Soc. 358 (2006) 1797-1825. MR 2186997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Pseudo-random number generators. Math. Surveys Monogr. 104 (2003) 211-230.
Book volume table of contents   
View Article: PDF

[12] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Elliptic divisibility sequences. Math. Surveys Monogr. 104 (2003) 163-175.
Book volume table of contents   
View Article: PDF

[13] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Finite fields and algebraic number fields. Math. Surveys Monogr. 104 (2003) 191-209.
Book volume table of contents   
View Article: PDF

[14] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution in finite fields and residue rings. Math. Surveys Monogr. 104 (2003) 117-125.
Book volume table of contents   
View Article: PDF

[15] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Sequences arising in graph theory and dynamics. Math. Surveys Monogr. 104 (2003) 177-190.
Book volume table of contents   
View Article: PDF

[16] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Periodicity. Math. Surveys Monogr. 104 (2003) 45-63.
Book volume table of contents   
View Article: PDF

[17] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Definitions and techniques. Math. Surveys Monogr. 104 (2003) 1-23.
Book volume table of contents   
View Article: PDF

[18] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Zeros, multiplicity and growth. Math. Surveys Monogr. 104 (2003) 25-43.
Book volume table of contents   
View Article: PDF

[19] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Computer science and coding theory. Math. Surveys Monogr. 104 (2003) 231-254.
Book volume table of contents   
View Article: PDF

[20] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Recurrence Sequences. Math. Surveys Monogr. 104 (2003) MR MR1990179.
Book volume table of contents   

[21] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Character sums and solutions of congruences. Math. Surveys Monogr. 104 (2003) 75-91.
Book volume table of contents   
View Article: PDF

[22] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Applications to other sequences. Math. Surveys Monogr. 104 (2003) 139-161.
Book volume table of contents   
View Article: PDF

[23] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Operations on power series and linear recurrence sequences. Math. Surveys Monogr. 104 (2003) 65-74.
Book volume table of contents   
View Article: PDF

[24] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Arithmetic structure of recurrence sequences. Math. Surveys Monogr. 104 (2003) 93-115.
Book volume table of contents   
View Article: PDF

[25] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution modulo 1 and matrix exponential functions. Math. Surveys Monogr. 104 (2003) 127-138.
Book volume table of contents   
View Article: PDF

[26] Kwok-Kwong Choi. On the distribution of points in projective space of bounded height. Trans. Amer. Math. Soc. 352 (2000) 1071-1111. MR 1491857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bryna Kra. A generalization of Furstenberg's Diophantine Theorem. Proc. Amer. Math. Soc. 127 (1999) 1951-1956. MR 1487320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Cor Kraaikamp and Pierre Liardet. Good approximations and continued fractions . Proc. Amer. Math. Soc. 112 (1991) 303-309. MR 1062392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] William Bosch. Functions that preserve the uniform distribution of sequences . Trans. Amer. Math. Soc. 307 (1988) 143-152. MR 936809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. Turnwald. Uniform distribution of second-order linear recurring sequences . Proc. Amer. Math. Soc. 96 (1986) 189-198. MR 818442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1